# SDR SWIA200312706

- Difficulty date: December 16, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 25,623 hours, 33,950 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS AUTOPILOT WILL NOT ENGAGE.  INSTALLED SERVICEABLE NR 1 AUTOPILOT COMPUTER AS NEEDED.  OPS CHECKS GOOD.  P/N ON 622-8315-403, S/N OFF 2901.
